# SDR 2006UALA00273

- Difficulty date: February 10, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 48,221 hours, 28,254 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CABIN EEL LIGHTS INOP INCLUDING EEL STRIP IN FRONT OF GALLEY CART STOWAGE COMPARTMENT.
